OAW

Items where Author is "Daniilidis, Aris"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.

Article

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2011) Generic Optimality Conditions for Semialgebraic Convex Programs. Mathematics of Operations Research, 36 (1). pp. 55-70.

Bolte, Jérôme, Daniilidis, Aris, Ley, Olivier and Mazet, Laurent (2010) Characterizations of Lojasiewicz Inequalities and Applications. Transactions of the American Mathematical Society, 362 (6). pp. 3319-3363.

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2009) Tame Functions are Semismooth. Mathematical Programming, 117 (1-2). pp. 5-19.

Bolte, Jérôme, Daniilidis, Aris, Lewis, Adrian and Shiota, Masahiro (2007) Clarke Subgradients of Stratifiable Functions. SIAM Journal on Optimization, 18 (2). pp. 556-572.

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2007) The Lojasiewicz Inequality for Nonsmooth Subanalytic Functions with Applications to Subgradient Dynamical Systems. SIAM Journal on Optimization, 17 (4). pp. 1205-1223.

Bolte, Jérôme, Daniilidis, Aris and Lewis, Adrian (2006) A Nonsmooth Morse-Sard Theorem for Subanalytic Functions. Journal of Mathematical Analysis and Applications, 321 (2). pp. 729-740.

Bolte, Jérôme, Daniilidis, Aris, Lewis, Adrian and Shiota, Masahiro (2005) Clarke Critical Values of Subanalytic Lipschitz Continuous Functions. Annales Polonici Mathematici, 87. pp. 13-25.

This list was generated on Fri Nov 15 17:42:32 2019 CET.